# SDR R7MR34239

- Difficulty date: October 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N426AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: 45033501
- Part serial: 1189
- Condition: Open
- Location: Electrical Box
- Part time: 102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERTIVE.  NUMBER 1 BUSS TIE STAYS OPEN.  Z 200 CORD INSIDE HAS BURN SPOT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (102HN) (K)
